# SDR SWAA2016060852666

- Difficulty date: June 7, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 41,984 hours, 24,566 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 6557463
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT SLIDE MOUNT BRACKET UPPER SHOCK MOUNT NUTPLATE FOR BRACKET CRACKED.  R & R BRACKET ASSEMBLY IAW SRM.
